Sinoway Industrial Co., Ltd.

Lenalidomide - Anaphylactic Reaction Lenalidomide - Anaphylactic Reaction

There are angioedema and severe skin reactions including Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN), which can cause patients die. Patients who are caused rash in level 4 because of taking thalidomide in the past should avoid to take this product. If there is rash in level 2-3, it should consider suspending or discontinuing the drug. If there are angioedema, rash in level 4, stripped or bullous skin rash or suspicious Stevens-Johnson syndrome and toxic epidermal necrolysis, it must be discontinued to take the drug. And it should not be continued to take even though these reactions are eased.

Tumor Dissolution Syndrome
There are cases of fatal tumor dissolving syndrome during taking lenalidomide powder (CAS:191732-72-6). There is risk of tumor dissolution syndrome for the patients with high tumor burden before treatment. So, these patients should be closely monitored and appropriate preventive measures should be taken.

Tumor Flare Reaction
There has been tumor flare reaction when this product is used in the trial of chronic lymphocytic leukemia and lymphoma. And the symptoms include lymph nodes swollen and pained, low fever, pain and rash. Therefore, it is not recommended to treat chronic lymphocytic leukemia and lymphoma with this product unless there are good monitoring conditions in the clinical trial.

Welcome to sionway lenalidomide manufacturer for more info about the lenalidomide (CAS:191732-72-6).
Related News
  • TEL:+86-0592-5854962
  • FAX:+86-0592-5854960
  • EMAIL: xie@china-sinoway.com
  • ADDRESS:Floor 16, Huicheng Business Center, No. 839, Xiahe Rd., Siming Dist. Xiamen, Fujian, China
//